# SDR ASAA2016061116998

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 3,705 hours, 1,212 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HDG SELECT, SWITCH LIGHTS OUT, MODE DOES SELECT AND SHOW ON THE FMA.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT, HDG SELECT SWITCH LIGHT OPS NORMAL WITH LIGHTS SWITCH IN TEST AND DFCS BITE, REF AMM 22-11-00.
